Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Diagnosed with fibromyalgia. Severe fatigue, pain and swelling on knees. Elevated liver enzymes. What to do?

I was just diagnosed with fibromyalgia . The last week to I have had severe fatigue to the point of collapsing. Out is still persisting. She mentionEd my crp(?) Levels were high indicating inflammation. I am having severe pain in both knees as well. Can the fibro cause the excesses pain and swelling in both knees and the fatigue that has persisted for 3 days? And what to do about it? Also elevated liver enzyme s
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

I am sorry that you are suffering from Fibromyalgia.

Yes, it is possible for the FM to cause this excess pain and swelling for 3 days. Please take over the counter analgesics like Tylenol as and when required for pain. Adequate bed rest is must.

SSRIs, Amytryptilline, Duloxetine, Gabapentin and milnacipran have been shown to be effective in FM.

Wish you quick recovery.

Take care.
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor